# SDR FDEA201009043273

- Difficulty date: September 4, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 42,371 hours, 26,043 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960690200
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP INBD L/E GOUGED APPROX 0.500 IN LENGTH X 0.250IN WIDTH BLENDED AREA ON LT OTBD FLAP INBD L/E REF SRM 51-73-00 NDT FOUND NO CRACK   REF NTM 51-10-08 BEFORE BLEND 0.053 MAT LOSS 0.017 IN MAT REMAINING 0.036 IN OUT OF LIMITS REF SRM 57-50-00 REMOVED L/E REPAIR REF SRM 50-40-21 FABBED NEW L/E OUT OF 2024T3-CLAD 0.056 IN TREATED AND PRIMED NEW PART.  INSTALLED PART AND TOP COATED IAW SRM 57-50-00.
